# SDR CA981019013

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Switch
- Part number: 7G547
- Condition: Leaking
- Location: Boost Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PRESSURE SWITCH LEAKING BETWEEN CONNECTING BOLT AND OUTER CASING.  WHEN WORKING ON THE SWITCH,  LIGHT CAME 'ON' AND STAYED 'ON'.
